MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number 22114
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow-up report will be submitted.
 
Event or Problem Description
During the avg procedure, while connecting the graft gds to the tunneler for the graft deployment process, severe twisting of the graft body occurred.The graft was removed, and the surgery was completed using a consigned product of the same model (sn (b)(6)).It appears that during the process of connecting the gds to the tunneler, not only the gds but also the graft rotated together.
 
Additional Manufacturer Narrative
Additional information section: a3, d10, e1, g2.Corrected section: e3.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
This complaint reports that an advanta vxt graft (p/n 22114, l/n 509408) was being prepared and when the gds was being attached the graft severely twisted.The graft was removed and another of the same model was used to complete the procedure.The device was returned for evaluation.Half the graft is coated in blood and the rest has fingermarks.The graft appears squeezed and bent in places, but none more severe than the graft would experience being implanted.There does not appear to be any significant damage to the graft caused by twisting.The gds is clear of tissue or other debris other than some smudges of blood from the surgeon handling the graft.The tip of the gds is able to spin freely without twisting the graft.In the state it was received, using proper technique it should have been possible to connect the gds from the tunneling rod without twisting the graft.The dhr for lot 509408 was reviewed and no anomalies were identified.Nothing in the manufacturing or design of this device was identified as potentially related to this complaint.The ifu provides adequate instructions for the use of this device and does not include any instructions that would lead to the twisting of the device.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.No excursions were identified.The hazardous situation/harm is addressed in the harm hazards analysis document which assigns it a severity level of 2.This was determined to be appropriate based on the harm that was reported in the complaint.A complaint history review was completed which found no similar complaints.A recurring lot number report was completed which identified no other valid complaints involving lot 509408.A review of crs/capas identified none related to this complaint.This complaint is confirmed, however a device nonconformance is not.While it is likely that this complaint was caused by user technique, not enough information about the handling of the device is available to say that for certain.The root cause of this complaint is impossible to define.
 
Event or Problem Description
N/a.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key21024205
Report Number3011175548-2024-000025
Device Sequence Number8367766
Product Code DSY
UDI-Device Identifier00650862221145
UDI-Public(01)00650862221145(17)270617
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22114
Device Catalogue Number22114
Device Lot Number509408
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer01/06/2025
02/10/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/09/2025
02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVANTA VXT SN (B)(6).; TUNNLER 6MM.
Patient SexFemale